# SDR COMA9710155

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control
- Part number: 12038594001
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 15,863 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

NLG GREEN LIGHTS ARE INTERMITTENT.  COULD NOT DUPLICATE DISCREPANCY.  REPLACED THE LANDING GEAR CONTROL FOR TROUBLESHOOTING.
